# SDR GUU2004F00032

- Difficulty date: September 21, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 16,640 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF CORROSION.  REMOVED AND REPLACED RT OB ELEVATOR HINGE BRACKET.
